skip to content

Department of Pure Mathematics and Mathematical Statistics

Lowndean Professor of Astronomy and Geometry

Research Interests: Partial Differential Equations, General Relativity

Publications

A proof of the uniform boundedness of solutions to the wave equation on slowly rotating Kerr backgrounds
M Dafermos, I Rodnianski
– Inventiones mathematicae
(2011)
185,
467
A proof of the uniform boundedness of solutions to the wave equation on slowly rotating Kerr backgrounds
M Dafermos, I Rodnianski
– Inventiones Mathematicae
(2011)
185,
467
The black hole stability problem for linear scalar perturbations
M Dafermos, I Rodnianski
– Arxiv preprint arXiv:1010.5137
(2010)
Decay for solutions of the wave equation on Kerr exterior spacetimes I-II: The cases| a|<< M or axisymmetry
M Dafermos, I Rodnianski
– Arxiv preprint arXiv:1010.5132
(2010)
A NEW PHYSICAL-SPACE APPROACH TO DECAY FOR THE WAVE EQUATION WITH APPLICATIONS TO BLACK HOLE SPACETIMES
M Dafermos, I Rodnianski
– XVIth International Congress on Mathematical Physics
(2010)
421
The wave equation on axisymmetric stationary black hole backgrounds
M Dafermos
– AIP Conference Proceedings
(2009)
1122,
19
The evolution problem in general relativity
M Dafermos
(2009)
1
Lectures on black holes and linear waves
M Dafermos, I Rodnianski
– Clay Mathematics Proceedings, Vol. 17, Amer. Math. Soc., Providence, RI, 2013, pp. 97-205
General Relativity and the Einstein Equations
M Dafermos
(2008)
483
A note on energy currents and decay for the wave equation on a Schwarzschild background
M Dafermos, I Rodnianski
  • <
  • 2 of 5
  • >

Room

E2.08

Telephone

01223 764293